On the Hausdorff and packing measures of typical compact metric spaces
MetadataShow full item record
We study the Hausdorff and packing measures of typical compact metric spaces belonging to the Gromov–Hausdorff space (of all compact metric spaces) equipped with the Gromov–Hausdorff metric.
Jurina , S , MacGregor , N , Mitchell , A , Olsen , L & Stylianou , A 2018 , ' On the Hausdorff and packing measures of typical compact metric spaces ' , Aequationes Mathematicae , vol. 92 , no. 4 , pp. 709–735 . https://doi.org/10.1007/s00010-018-0548-5
© The Author(s) 2018. Open Access. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Items in the St Andrews Research Repository are protected by copyright, with all rights reserved, unless otherwise indicated.